# SDR SWAA2020070891419

- Difficulty date: June 9, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STATION 120.30; 3RD VERTICAL STIFFENER IS CRACKED.  REMOVED THE DAMAGED PART AND INSTALLED REPAIR PARTS AT LEFT HAND HORIZONTAL STABILIZER INSPAR RIB STAB STA 120.30 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-5 88920U 18JUN20.
